Neuronal models in infinite-dimensional spaces and their finite-dimensional projections : pt. II

S. Brzychczy , Henryk Leszczyński , R. R. Poznański

Abstract

n/a
Author S. Brzychczy
S. Brzychczy,,
-
, Henryk Leszczyński (FMPI / IM)
Henryk Leszczyński,,
- Institute of Mathematics
, R. R. Poznański
R. R. Poznański,,
-
Journal seriesJournal of Integrative Neuroscience, ISSN 0219-6352, (A 15 pkt)
Issue year2012
Vol11
No3
Pages265-276
Keywords in EnglishBanach spaces, Hölder spaces, nonlinear analysis, cable equation, spiking neurons
ASJC Classification2700 General Medicine; 2800 General Neuroscience
DOIDOI:10.1142/S0219635212500185
URL http://web.ebscohost.com/ehost/pdfviewer/pdfviewer?vid=4
Languageen angielski
Score (nominal)15
Publication indicators WoS Citations = 2; Scopus SNIP (Source Normalised Impact per Paper): 2012 = 0.575; WoS Impact Factor: 2012 = 1.146 (2) - 2012=1.072 (5)
Citation count*
Cite
Share Share

Get link to the record


* presented citation count is obtained through Internet information analysis and it is close to the number calculated by the Publish or Perish system.
Back
Confirmation
Are you sure?